# SDR SWIA202052792

- Difficulty date: September 29, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PAX DOOR HINGE REPLACEMENT FOUND CORROSION ON INTERCOSTAL AT STGR 21 BETWEEN STA 333.00 & STA 349.00.  FILED CLOSED RO 9/4/2020.  REMOVED AND REPLACED WITH SERVICEABLE INTERCOSTAL P/N 601R31527-19 AT STGR 21 LT BETWEEN STA 333.00 & STA 349.00, REF DWG, SRM.
